Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 20, Number 3

All articles in this issue are freely accessible.

On the maximum principle for harmonic functions
A. Vagharshakyan.
St. Petersburg Math. J. 20 (2009), 325-337
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2454450
Fibonacci-even numbers: Binary additive problem, distribution over progressions, and spectrum
V. G. Zhuravlev.
St. Petersburg Math. J. 20 (2009), 339-360
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2454451
Examples of Finsler metrics without conjugate points: Metrics of revolution
N. Zinov'ev.
St. Petersburg Math. J. 20 (2009), 361-379
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2454452
Volumes and areas of Lipschitz metrics
S. V. Ivanov.
St. Petersburg Math. J. 20 (2009), 381-405
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2454453
Fesenko reciprocity map
K. I. Ikeda and E. Serbest.
St. Petersburg Math. J. 20 (2009), 407-445
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2454454
On some nonuniform cases of the weighted Sobolev and Poincaré inequalities
F. I. Mamedov and R. A. Amanov.
St. Petersburg Math. J. 20 (2009), 447-463
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2454455
On symmetrizability of hyperbolic matrix spaces
E. Yu. Panov.
St. Petersburg Math. J. 20 (2009), 465-471
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2454456
Absolutely continuous spectrum of Stark type operators
A. A. Pozharskiĭ.
St. Petersburg Math. J. 20 (2009), 473-492
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2454457
Modulus of continuity of operator functions
Yu. B. Farforovskaya and L. Nikolskaya.
St. Petersburg Math. J. 20 (2009), 493-506
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2454458
American Mathematical Society